# SDR DALA2025080405831

- Difficulty date: July 9, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N120DN
- Make and model: Airbus A321-211
- Aircraft serial: 10185
- Aircraft time: 14,468 hours, 6,193 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 1020 - DIV - TO ABQ DUE TO REPORT OF A CHEMICAL OR GAS SMELL AT SEAT ROWS 23/24. CORRECTIVE ACTION: NO TROUBLE FOUND. PERFORMED LEVEL A DECONTAMINATION. AIRCRAFT RTS.
